# SDR UALA2010021200548

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 67,280 hours, 21,505 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC QTY LOW , FLT DIVERTED  SHUTDOWN BOTH RT SYS PUMPS AT 49 PERCENT INDICATED.  SYSTEM QTY DECLINED SOME MORE-NOW DOWN TO 47 PERCENT. RT, AC HYD. PUMP PRESSURE LINE UNION O-RING.
